Rocky Mountain Journal of Mathematics

Factorizable Semigroup of Partial Symmetries of a Regular Polygon

Janet Mills

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 23, Number 3 (1993), 1081-1090.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20M20: Semigroups of transformations, etc. [See also 47D03, 47H20, 54H15]


Mills, Janet. Factorizable Semigroup of Partial Symmetries of a Regular Polygon. Rocky Mountain J. Math. 23 (1993), no. 3, 1081--1090. doi:10.1216/rmjm/1181072542.

Export citation


  • S.Y. Chen and S.C. Hsieh, Factorizable inverse semigroups, Semigroup Forum 8 (1974), 283-297.
  • Hugh D'Alarcao, Factorizable as a finiteness condition, Semigroup Forum 20 (1980), 281-282.
  • S.M. Goberstein, Partial automorphisms of inverse semigroups, Proc. 1984 Marquette Conf. on Semigroups, Marquette Univ. (1985), 29-43.
  • Gracinda M.S. Gomes and John Howie, On the ranks of certain finite semigroups of transformations, Math. Proc. Camb. Phil. Soc. 101 (1987), 395-403.
  • Janet E. Mills, The inverse semigroup of partial symmetries of a convex polygon, Semigroup Forum 41 (1990), 127-143.
  • Mario Petrich, Inverse semigroups, John Wiley and Sons, New York, 1984.
  • G.B. Preston, Semigroups and graphs, in Semigroups, Academic Press, New York (1980), 225-237.
  • Patrick J. Ryan, Euclidean and non-Euclidean geometry, Cambridge University Press, Cambridge, 1986.
  • Y. Tirasupa, Factorizable transformation semigroups, Semigroup Forum 18 (1979), 15-19.